MathSciNet Relay Station
MathSciNet bibliographic data
MR776515 (86j:90118) 90C25 (52A05)
Tam, Bit Shun On the duality operator of a convex cone. Linear Algebra Appl. 64 (1985), 33–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement